Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 28, Number 125

All articles in this issue are freely accessible.

Convergence rates of parabolic difference schemes for non-smooth data
Vidar Thomée and Lars Wahlbin.
Math. Comp. 28 (1974), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341889
Fourth order difference methods for the initial boundary-value problem for hyperbolic equations
Joseph Oliger.
Math. Comp. 28 (1974), 15-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0359344
An implicit fourth order difference method for viscous flows
Daniel S. Watanabe and J. Richard Flood.
Math. Comp. 28 (1974), 27-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341892
Numercial solution of Lundquist equations of magnetohydrodynamics
R. L. Johnston and S. K. Pal.
Math. Comp. 28 (1974), 33-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329441
Numerical solution of Plateau’s problem by a finite element method
Masahiro Hinata, Masaaki Shimasaki and Takeshi Kiyono.
Math. Comp. 28 (1974), 45-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331819
Global solution of the generalized Abel integral equation by implicit interpolation
H. Brunner.
Math. Comp. 28 (1974), 61-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331830
Convergence rates of approximate least squares solutions of linear integral and operator equations of the first kind
M. Z. Nashed and Grace Wahba.
Math. Comp. 28 (1974), 69-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461895
Computational techniques based on the Lanczos representation
J. N. Lyness.
Math. Comp. 28 (1974), 81-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334458
On Chebyshev-type quadratures
Walter Gautschi and Hiroki Yanagiwara.
Math. Comp. 28 (1974), 125-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331731
A note on the optimal addition of abscissas to quadrature formulas of Gauss and Lobatto type
Robert Piessens and Maria Branders.
Math. Comp. 28 (1974), 135-139, 344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343552
Limiting precision in differential equation solvers
L. F. Shampine.
Math. Comp. 28 (1974), 141-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329308
On the stability and accuracy of one-step methods for solving stiff systems of ordinary differential equations
A. Prothero and A. Robinson.
Math. Comp. 28 (1974), 145-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331793
A class of $A$-stable advanced multistep methods
Jack Williams and Frank de Hoog.
Math. Comp. 28 (1974), 163-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356519
Vector-valued approximation and its application to fitting exponential decay curves
Geneva G. Belford.
Math. Comp. 28 (1974), 179-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333541
Differences of fractional order
J. B. Díaz and T. J. Osler.
Math. Comp. 28 (1974), 185-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346352
A new algorithm for the Chebyshev solution of overdetermined linear systems
Paul T. Boggs.
Math. Comp. 28 (1974), 203-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334482
On the number of nonzeros added when Gaussian elimination is performed on sparse random matrices
I. S. Duff.
Math. Comp. 28 (1974), 219-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331756
Triangular factorization and inversion by fast matrix multiplication
James R. Bunch and John E. Hopcroft.
Math. Comp. 28 (1974), 231-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331751
Reduction of the eigenproblem for Hermitian persymmetric matrices
Marvin J. Goldstein.
Math. Comp. 28 (1974), 237-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329226
Computation of modified Bessel functions and their ratios
D. E. Amos.
Math. Comp. 28 (1974), 239-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333287
Inequalities for modified Bessel functions
Ingemar Nasell.
Math. Comp. 28 (1974), 253-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333288
Some integrals involving associated Legendre functions
S. N. Samaddar.
Math. Comp. 28 (1974), 257-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328157
Reduction formulas for multiple series
M. L. Glasser.
Math. Comp. 28 (1974), 265-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328414
Applications of a continued fraction algorithm to some class number problems
M. D. Hendy.
Math. Comp. 28 (1974), 267-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330102
On the $3$-rank of quadratic fields and the Euler product
Carol Neild and Daniel Shanks.
Math. Comp. 28 (1974), 279-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352042
Brun’s constant
Daniel Shanks and John W. Wrench.
Math. Comp. 28 (1974), 293-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352022
Iterates of the unitary totient function
Mohan Lal.
Math. Comp. 28 (1974), 301-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335419
A note on congruent numbers
Ronald Alter and Thaddeus B. Curtz.
Math. Comp. 28 (1974), 303-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337758
Some factorizations of $10^{n}±1$
I. O. Angell and H. J. Godwin.
Math. Comp. 28 (1974), 307-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330027
Four large amicable pairs
H. J. J. te Riele.
Math. Comp. 28 (1974), 309-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330033
$12,758$
Robert E. Dressler and Thomas Parker.
Math. Comp. 28 (1974), 313-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327652
The distribution of small gaps between successive primes
Richard P. Brent.
Math. Comp. 28 (1974), 315-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330017
Reviews and Descriptions of Tables and Books
Math. Comp. 28 (1974), 325-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: “On the syllogism (IV) and on the logic of relations” (Trans. Cambridge Philos. Soc. 10 (1864), 331–358), by A. De Morgan
Gail S. Huston and Robert S. Spira.
Math. Comp. 28 (1974), 341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432584
Table Errata
Math. Comp. 28 (1974), 341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: “On values of roots of monomial-transcendental equations” (Hung-ching Chow Sixty-fifth Anniversary Volume, pp. 196-204, Math. Res. Center Nat. Taiwan Univ., Taipei, 1967), by S. F. Yeung and C. B. Ling
Henry E. Fettis, James C. Caslin and C. B. Ling.
Math. Comp. 28 (1974), 341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366024
Corrigenda
Math. Comp. 28 (1974), 343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions